Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been using the tazorac cream for a little over a month now. When I went to my dermatologist on Monday, she agreed that my acne seemed to be healing. She gave me samples of the tazorac gel because she was out of cream. Well, I have plenty of cream left but after reading a few articles on the internet, I decided to try the gel.

Now my skin is broke out EVERYWHERE! Do y'all think this is just another typical purge or could it be related to be using the gel?

I used the cream again last night. I prefer the cream because it seems to soothe my skin much better than the gel.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×